Books and Papers Citing Zhi-Wei Sun's Work
(The figures between brackets represent the codes of my cited papers.)
130. T. Tao, A remark on primality testing and decimal expansions,
  J. Austral. Math. Soc., in press. arXiv:0802.3361. [34]
129. S. Ball and O. Serra, Punctured Combinatorial Nullstellensatz,
  preprint, 2007. [71]
128. S. Kim, Covering systems in number fields,
  J. Number Theory 129(2009), no.1, 122--141. [06,82]
127. D. J. Gibson, A covering system with least modulus 25,
  Math. Comp. 78(2009), no.266, 1127--1146. [70]
126. G. Pall, Disjoint congruence classes and a timetabling application,
  Discrete Appl. Math. 157(2009), no.8, 1702--1710. [16]
125. G. Myerson, J. Pool and J. Simpson, Incongruent restricted disjoint covering systems,
  Discrete Math. 309(2009), no.13, 4428--4434. [06]
124. H. Pan and L. L. Zhao, Clique numbers of graphs and irreducible exact m-covers of the integers,
  Adv. in Appl. Math. 43(2009), no.1, 24--30. [17,26, 27,30, 33,34, 70,93, 108]
123. A.M. Fu, H. Pan and I.F. Zhang, Symmetric identities on Bernoulli polynomials,
  J. Number Theory 129(2009), no.11, 2696--2701. [60, 75, 83]
122. W.Y.C. Chen and L. H. Sun, Extended Zeilberger's algorithm for identities on Bernoulli and Euler polynomials,
  J. Number Theory 129(2009), no.9, 2111--2132. [60, 83]
121. Y. G. Chen, R. Feng and N. Templier, Fermat numbers and integers of the form ak+al+pα,
  Acta Arith. 135(2008), 51--61. [43]
120. S. Gonzalez, L. Gonzalez and O. Ordaz, Barycentric Ramsey numbers for small graphs,
  Bull. Malays. Math. Sci. Soc. 32(2009), no.1, 1--176. [59]
119. M.-S. Kim, On Euler numbers, polynomials and related p-adic integrals,
  J. Number Theory 129(2009), no.9, 2166--2179. [72]
118. N. L. Wang, J. Z. Li and D. S. Liu, Euler numbers congruences and Dirichlet L-functions,
  J. Number Theory 129(2009), no.6, 1522--1531. [72]
117. K. B. Ben Mahmoud, A new polynomial sequence as a guide to numberical solutions for applied-physics-related
  partial differential equations under Dirichlet-Newman-type exogenous boundary conditions,
  Numer. Methods Partial Differential Equations 25(2009), no.4, 802--809. [57]
116. I. M. Gessel, L. Lv, G. Xin and Y. Zhou,
  A unified elementary approach to the Dyson, Morris, Aomoto, and Forrester constant term identities,
  J. Combin. Theory Ser. A 115(2008), no.8, 1417--1435. [49]
115. H. Q. Cao and H. Pan, Congruences for Stirling numbers and Eulerian numbers,
  Acta Arith. 132(2008), no.4, 315--328. [76,87,91, 92,95, 104,116]
114. A. Robertson and K. Myers, Some two color, four variable Rado numbers,
  Adv. in Appl. Math. 41(2008), no.2, 214--226. [100]
113. V. Boju and L. Funar, The Math Problems Notebook, Birkhauser, Boston, 2007. [100]
112. W. J. Zhu, On Sun's conjecture concerning disjoint cosets,
  Int. J. Mod. Math. 3(2008), no.2, 197--206. [82]
111. H. Ozden, I. Cangul and Y. Simsek,
   Multiple interpolation functions of higher-order q-Euler numbers and their applications,
  Abstr. Appl. Anal. 2008(2008), Article ID: 390857. [83]
110. Y. Simsek, Multiple interpolation functions of higher order (h,q)-Bernoulli numbers,
  in: Numerical Analysis and Applied Mathematics, AIP Conf. Proc., Vol. 1048, 2008, pp. 486--489. [83]
109. C. Rakaczki, On some Diophantine results related to Euler polynomials,
  Period. Math. Hungar. 57(2008), no.1, 61--71. [75]
108. K. N. Boyadzhiev, H. C. Gadiyar and R. Padma,
  The values of an Euler sum at the negative integers and a relation to a certain convolution of Bernoulli numbers,
  Bull. Korean Math. Soc. 45(2008), no.2, 277--283. [75]
107. C. Castano-Bernard, Further properties of a function of Ogg and Ligozat,
  Ramanujan J. 17(2008), 107-121. [36]
106. G. D. Liu, Generating functions and generalized Euler numbers,
  Proc. Japan Acad. Ser. A Math. Sci. 84(2008), no.2, 29--34. [72]
105. G. D. Liu, On congruences of Euler numbers modulo powers of two,
  J. Number Theory 128(2008), no.12, 3063--3071. [72]
104. S.-H. Paeng and H. J. Cho, A note on partition sum polynomials,
  European J. Combin., 29(2008), 83--87. [15, 51]
103. Z. H. Sun, Congruences involving Bernoulli polynomials,
  Discrete Math. 308(2008), no.1, 71--112. [51]
102. J. Klaska, Criteria for testing Wall's question,
  Czechoslovak Math. J. 58(2008), no.4, 1241--1246. [15]
101. F. Luca, Fibonacci numbers with the Lehmer property,
  Bull. Pol. Acad. Sci. Math., 55(2007), 7--15. [15]
100. R. J. McIntosh and E. L. Roettger, A search for Fibonacci-Weiferich and Wolstenholme primes,
  Math. Comp., 76(2007), 2087--2094. [15]
99. Y. Koutis, Dimensionality restrictions on sums over $Z_p^d$,
  Technical Report CMU-CS-07-103, 2007. [59]
98. I. Baoulina, On the equation $x_1^{m_1}+...+x_n^{m_n}=ax_1...x_n$ over a finite field,
  Finite Fields Appl., 13(2007), 887--895. [30]
97. H. N. Liu, Some generalizations of Knopp's identity,
  Bull. Brazil. Math. Soc., 38(2007), 179--188. [53]
96. K. Myers and A. Robertson, Two color off-diagonal Rado-type numbers,
  Electron. J. Combin. 14(2007), no.1, #R53, 10 pages. [100]
95. W. Marzantowicz and K. W\'ojcik,
  Periodic segment implies infinitely many periodic solutions,
  Proc. Amer. Math. Soc. 135(2007), 2637--2647. [60]
94. M. Filaseta, K. Ford, S. Konyagin, C. Pomerance and G. Yu,
  Sieving by large integers and covering systems of congruences,
  J. Amer. Math. Soc. 20(2007), 495--517. [82]
93. H. Pan, A q-analogue of Lehmer's congruence,
  Acta Arith. 128(2007), 303--318. [36]
92. Y. Edel, C. Elsholtz, A. Geroldinger, S. Kubertin, L. Rackham,
  Zero-sum problems in finite abelian groups and affine caps,
  Quart. J. Math. 58(2007), 159--186. [59]
91. A. Bialostocki, Some problems in view of recent developments of the Erd\"os-Ginzburg-Ziv theorem,
  in: Combinatorial Number Theory (eds., B.M. Landman, M.B. Nathanson, J.Nesetril, R.J. Nowakowski and C. Pomerance),
  Walter de Gruyter, 2007, pp. 111-120. [59]
90. K. O'Bryant, On Z.-W. Sun's disjoint congruence classes conjecture,
  in: Combinatorial Number Theory (eds., B.M. Landman, M.B. Nathanson, J.Nesetril, R.J. Nowakowski and C. Pomerance),
  Walter de Gruyter, 2007, pp. 403-412. [18, 82]
89. W. Cao and Q. Sun, Factorization formulae on counting zeros of diagonal equation over finite fields,
  Proc. Amer. Math. Soc. 135(2007), 1283-1291. [30]
88. P. Xu and H. Pan, Note on a congruence involving products of binomial coefficients,
  INTEGERS: Electron. J. Combin. Number Theory, 7(2007), #A04, 4 pp. (electronic). [36]
87. K. W. Chen, Identities from the binomial transform,
  J. Number Theory 124(2007), 142-150. [60,64]
86. W. C. Chu and P. Magli, Summation formulae on reciprocal sequences,
  European J. Combin., 28(2007), 921--930. [60,64]
85. S. J. X. Hou and J. Zeng, A q-analog of dual sequences with applications,
  European J. Combin. 28(2007), 214-227. [60]
84. I. Baoulina, On the equation (x_1^{m_1}+...+x_n^{m_n})^k=ax_1...x_n over a finite field,
  Int. J. Number Theory 2(2006), 351-363. [30]
83. W. D. Gao and A. Geroldinger,
  Zero-sum problems in finite abelian groups: a survey, Expo. Math. 24(2006), 337--369. [59,103]
82. G. Ramharter, Maximal continuants and periodicity,
  INTEGERS: Electron. J. Combin. Number Theory, 6(2006), #A37, 12 pp. (electronic). [73]
81. T. Tao and V. Vu, Additive Combinatorics,
  Cambridge Univ. Press, 2006. [49,54,59]
80. G. Ramharter, Analysis and geometry of a GCD-algorithm,
  Rend. Circ. Mat. Palermo Serie II, Suppl. 77(2006), 541-552. [73]
79. H. Pan and H. Q. Cao, A congruence involving products of q-binomial coefficients,
  J. Number Theory 121(2006), 224-233. [36]
78. W. Paulsen, Best odds for finding a perfect matching in a bipartite graph,
  Combin. Probab. Comput. 15(2006), 753--763. [44]
77. D. Wan, Combinatorial congruences and $\psi$-operators,
  Finite Fields Appl. 12(2006), 693--703. [76, 91]
76. H. Pan, Arithmetic properties of q-Fibonacci and q-Pell numbers,
  Discrete Math. 306(2006), 2118--2127. [15]
75. S. Mattarei, On a special congruence of Carlitz,
  INTEGERS: Electronic J. Combin. Number Theory 6(2006), #A9, 13 pp. (electronic). [97,102]
74. C. M. Campbell and P. P. Campbell, The Fibonacci lengths of binary polyhedral groups and related groups,
  in: Applications of Fibonacci Numbers, Vol. 10, Kluwer (Dordrecht, 2006), 83--91. [15]
73. V. J. W. Guo and J. Zeng, Some arithmetic properties of the q-Euler numbers and q-Sali\'e numbers,
  European J. Combin. 27(2006), 884--895. [72]
72. V. Andreji\'c, On Fibonacci powers,
  Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat.
, 17(2006), 38--44. [15]
71. G. Hurlbert, Recent progress in graph pebbling,
  Graph Theory Notes of New York, 49(2005), 25--37. arXiv:math.CO/0509339. [59]
70. R. Chapman, An infinite family of dual sequence identities,
  INTEGERS: Electronic J. Combin. Number Theory 5(2005), no.1, #A31, 8pp. (electronic). [60]
69. M. Beck, B. Chen, L. Fukshansky, C. Haase, A. Knutson, B. Reznick, S. Robins, and A. Sch\"urmann,
  Problems from the cottonwood room,
  in: Integer Points in Polyhedra --Geometry, Number theory, Algebra, Optimization, 179--191,
  Contemp. Math., 374, Amer. Math. Soc., Providence, RI, 2005. [63]
68. G. K\'arolyi, A compactness argument in the additive theory and the polynomial method,
  Discrete Math. 302(2005), 124--144. [61]
67. S. Elledge and G. H. Hurlbert, An application of graph pebbling to zero-sum sequences in abelian groups,
  INTEGERS: Electronic J. Combin. Number Theory 5(2005), #A17, 10 pp. (electronic). [59]
66. A. Geroldinger and F. Halter-Koch,
  Non-Unique Factorizations. Algebraic, Combinatorical and Analytic Theory,
  Pure and Applied Mathematics, vol. 279, Chapman & Hall/CRC, 2005. [59, 103]
65. D. Wells, Prime Numbers: The Most Mysterious Figures in Math, John Wiley & Sons, 2005, pp. 99--100. [15]
64. D. Merlini, R. Sprugnoli and M. C. Verri, The Akiyama and Tanigawa transformation,
  INTEGERS: Electronic J. Combin. Number Theory 5(2005), #A05, 12 pp. (electronic). [48]
63. F. Luca and P. St\v anic\v a, Fibonacci numbers that are not sums of two prime powers,
  Proc. Amer. Math. Soc. 133(2005), 1887--1890. [34]
62. L. X. Dai and Y. G. Chen, On harmonic sequences,
  Publ. Math. Debrecen 66(2005), 407--416. [16]
61. J. S\'andor and B. Crstici, Handbook of Number Theory II,
  Kluwer Acad. Publ., Dordrecht, 2004. [28]
60. M.-W. Wang, Periodicity and repetition in combinatorics on words,
  Ph. D. Thesis, University of Waterloo (Canada), 2004. [65, 73]
59. F. Z. Zhao and T. M. Wang, Some results on generalized Fibonacci and Lucas numbers and Dedekind sums,
  Fibonacci Quart. 42(2004), no.3, 250--255. [39]
58. P. Z. Yuan, Integers not of the form $c(2^a+2^b)+p^{\alpha}$,
  Acta Arith. 115(2004), 23--28. [34, 43]
57. X. G. Sun, On integers of the form $p+a^k$,
  Nanjing Normal Univ. J. Natur. Sci. 27(2004), no.1, 20-23. [16]
56. P. T. Young, Degenerate and n-adic versions of Kummer's congruences for
  values of Bernoulli polynomials
, Discrete Math. 285(2004), 289--296. [57]
55. R. K. Guy, Unsolved Problems in Number Theory (3rd ed.),
  Springer-Verlag, New York, 2004, Sections A17, A19, B33, C15, F13, F14, F15.
  [4, 5, 6, 8, 17, 26, 27, 28, 30, 32, 33, 34, 36, 37, 38, 40, 41, 42, 43, 46, 47, 49, 56, 59]
54. D. Callan, A combinatorial proof of Sun's "curious" identity,
  INTEGERS: Electronic J. Combin. Number Theory 4(2004), #A05, 6 pp. (electronic). [48, 76]
53. G. Tollisen and T. Lengyel,
  A congruential identity and the 2-adic order of lacunary sums of binomial coefficients,
  INTEGERS: Electronic J. Combin. Number Theory 4(2004), #A04, 8 pp. (electronic). [15, 51]
52. V. Dimitrov, Zero-sum problems in finite groups,
  in: 2003 Research Science Institute Compendium, pp. 9--18. [59]
51. W. Chu and L.V.D. Claudio, Jensen proof of a curious binomial identity,
  INTEGERS: Electronic J. Combin. Number Theory 3(2003), #A20, 3 pp. (electronic). [48]
50. \v S. Porubsk\'y and J. Sch\"onheim, Old and new necessary and sufficient conditions
  on $(a_i,m_i)$ in order that $n\equiv a_i (mod m_i)$ be a covering system
,
  Math. Slovaca 53(2003), 341--349. [4]
49. A. Bialostocki, P. Dierker, D. Grynkiewicz and M. Lotspeich,
  On some developments of the Erd\"os-Ginzburg-Ziv Theorem II,
  Acta Arith. 110(2003), 173--184. [31]
48. T. Lengyel, On the order of lacunary sums of binomial coefficients,
  INTEGERS: Electronic J. Combin. Number Theory 3(2003), #A03, 10 pp. (electronic). [51]
47. N. Alon, Discrete mathematics: methods and challenges,
  in: Proceedings of the International Congress of Mathematicians
  (Beijing, 2002), Vol. I, Higher Education Press, Beijing, 2003, 119--136. [61]
46. S. B. Ekhad and M. Mohammed, A WZ proof of a "curious" identity,
  INTEGERS: Electronic J. Combin. Number Theory 3(2003), #A06, 2 pp. (electronic). [48]
45. G. Everest, A. J. van der Poorten, I. Shparlinski and T. Ward, Recurrence Sequences,
  AMS Math. Surveys and Monographs, 104(2003), 318 pp. [25, 28, 43, 45, 51]
44. \v S. Porubsk\'y and J. Sch\"onheim,
  Covering systems of Paul Erd\"os: past, present and future,
  in: Paul Erd\"os and his Mathematics. I (edited by G. Hal\'asz, L. Lov\'asz, M. Simonvits, V. T. S\'os),
  Bolyai Soc. Math. Studies 11, Budapest, 2002, pp. 581--627.
  [01, 4-10, 16, 17, 18, 26, 27, 30, 32, 33, 37, 47, 62, 63]
43. D. Vella and A. Vella, Cycles in the generalized Fibonacci sequence modulo a prime,
  Math. Mag. 75(2002), no.4, 294--299. [15]
42. J. Richter-Gebert and U. H. Kortenkamp, Complexity issues in Dynamic Geometry,
  in: F. Cucker and J. M. Rojas (editors), Foundations of Computational Mathematics
  (Proceedings of the Smale Fest 2000), World Scientific Press, 2002. [12, 20]
41. C. Caldwell, The Prime Glossary: Wall-Sun-Sun prime. [15]
40. D. Merlini and R. Sprugnoli, A Riordan array proof of a curious identity,
  Integers: Electronic J. Combin. Number Theory 2(2002), #A08, 3 pp. (electronic). [48]
39. A. Panholzer and H. Prodinger, A generating functions proof of a curious identity,
  Integers: Electronic J. Combin. Number Theory 2(2002), #A06, 3 pp. (electronic). [48]
38. Z. H. Sun, Five congruences for primes,
  Fibonacci Quart., 40(2002), no.4, 345--351. [25, 28, 51]
37. P. Bundschuh, C.-G. Ji and Z. Shan, A remarkable class of congruences,
  Acta Sci. Math. (Szeged) 67(2001), 493--500. [25, 51]
36. R. Crandall and C. Pomerance, Prime Numbers: A Computational Perspective,
  Springer-Verlag, New York, 2001. [15]
35. K. Dilcher, Fermat numbers, Wieferich and Wilson primes: computations and generalizations,
  in: Public-key cryptography and computational number theory
  (Warsaw, 2000), 29--48, de Gruyter, Berlin, 2001. [15]
34. Z.-H. Sun, Linear recursive sequences and powers of matrices,
  Fibonacci Quart. 39(2001), 339-351. [12]
33. G. J. Fox, Congruences relating rational values of Bernoulli and Euler polynomials,
  Fibonacci Quart. 39(2001), 50--57. [28]
32. Chao Ke and Qi Sun, Lectures on Number Theory. I,
  2nd edition, Higher Education Press, Beijing, 2001. [26, 27]
31. T. Agoh, Recurrences for Bernoulli and Euler polynomials and numbers,
  Expo. Math. 18(2000), 197--214. [28]
30. \v S. Porubsk\'y, Covering systems, Kubert identities and difference equations,
  Math. Slovaca 50(2000), no.4, 381--413. [04, 05]
29. J. M. Rojas, Algebraic geometry over four rings and the frontier to tractability,
  in: Hilbert's Tenth Problem: Relations with Arithmetic and Algebraic Geometry (Ghent, 1999), 275--321,
  Contemp. Math., 270, Amer. Math. Soc., Providence, RI, 2000. [14]
28. T. Pheidas and K. Zahidi, Undecidability of existential theories of rings and fields: a survey,
  in: Hilbert's Tenth Problem: Relations with Arithmetic and Algebraic Geometry (Ghent, 1999), 49--105,
  Contemp. Math., 270, Amer. Math. Soc., Providence, RI, 2000. [12]
27. J. M. Rojas, Uncomputably large integral points on algebraic plane curves,
  Theoret. Comput. Sci. 235(2000), 145--162. [Ph.D. Thesis, 1992]
26. Z.-H. Sun, Congruences concerning Bernoulli numbers and Bernoulli polynomials,
  Discrete Appl. Math. 105(2000), 193--223. [28]
25. W. Kohnen, Some congruences modulo primes,
  Monatsh. Math., 127(1999), no.4, 321--324. [25]
24. Zun Shan and Edward T. H. Wang, A simple proof of a curious congruence by Sun,
  Proc. Amer. Math. Soc., 127(1999), no.5, 1289--1291. [25]
23. Hua-Chieh Li, On second-order linear recurrence sequences: Wall and Wyler revisited,
  Fibonacci Quart., 37(1999), 342--349. [15]
22. Hua-Chieh Li, Fibonacci primitive roots and Wall's question,
  Fibonacci Quart., 37(1999), 77--84. [15]
21. H.-J. Seiffert, Enter! (Advanced Problems and Solutions),
  Fibonacci Quart., 36(1999), 190--191. [15]
20. B. C. Berndt, R. J. Evans and K. S. Williams, Gauss and Jacobi Sums,
  John-Wiley & Sons, Inc., New York, 1998, 337, 555. [30]
19. L. Blum, Book review of "Julia, A Life in Mathematics",
  Amer. Math. Monthly 105(1998), 964--972. [Work in Ph.D thesis, 1992]
18. S. Jakubec, On divisibility of the class number $h^+$ of the real cyclotomic fields of prime degree l,
  Math. Comp., 67(1998), 369-398. [15, 28]
17. Y. G. Chen, A theorem on harmonic sequences,
  Discrete Math., 186(1998), 287--288. [16]
16. C. G. Ji, A simple proof of a congruence modulo p,
  Nanjing Normal Univ. J. Natur. Sci., 21(1998), no.3, 15. [25]
15. W. Kohnen, A simple congruence modulo p,
  Amer. Math. Monthly, 104(1997), 444--445. [25]
14. R. Crandall, K. Dilcher and C. Pomerance,
  A search for Wieferich and Wilson primes,
  Math. Comp., 66(1997), 433-449. [15]
13. R. Crandall, Topics in Advanced Scientific Computation,
  Springer-Verlag, New York, 1996. [15]
12. Y.-G. Chen, On m-harmonic sequences,
  Discrete Math., 162(1996), 273--280. [06, 16]
11. K. Dilcher and L. Skula, A new criterion for the first case of FLT,
  Math. Comp., 64(1995), 363--392. [15, 28]
10. Z.-H. Sun, Combinatorial sum $\sum_{k\equiv r (mod\ m)}\binom nk$
  and its applications in number theory (III)
,
  Nanjing Univ. J. Math. Biquarterly, 12(1995), no.1, 90--102. [28]
09. Y.-G. Chen and \v S. Porubsk\'y, Remarks on systems of congruence classes,
  Acta Arith., 71(1995), 1--10. [09]
08. A. Granville and M. Monagan, The status of Fermat's last theorem -mid 1994,
  Maple Tech. Newsletter, Special Issue, 1994, 6--9. [15]
07. R. K. Guy, Unsolved Problems in Number Theory (2nd. ed.),
  Springer-Verlag, New York, 1994, 256. [17]
06. Y. V. Matiyasevich, Hilbert's Tenth Problem (English translation),
  The MIT (Massachusetts Institute of Technology) Press, Cambridge, 1993, 205, 252, 262. [14]
05. M. Ayad. P\'eriodicit\'e (mod q) des Suites elliptiques et points S-entiers sur les courbes elliptiques
  [Periodicity (mod q) of elliptic sequences and S-integral points on elliptic curves]
,
  Ann. Inst. Fourier, 43(1993), 585--618. [15]
04. A. Granville, The Kummer-Wieferich-Skula approach to the first case of FLT,
  in: Advances in Number Theory (edited by F. Q. Gouvea and N. Yui),
  Clarendon Press, Oxford, 1993, 479--497. [15]
03. C. Baxa, A note on Diophantine representations,
  Amer. Math. Monthly, 100(1993), 138--143. [14, 20]
02. H. T. Zhang and H. R. Qin, Solution of the system of linear diophantine equations $A_{s-1,s}X=N$,
  Nanjing Univ. J. Math. Biquarterly, 10(1993), no.2, 195--202. [03]
01. S.-Q. Wang, Some applications of model theory to algebra,
  in: Pure and Applied Logic (edited by J. W. Zhang), Beijing Univ. Press, Beijing, 1992. [12, 20]


    Home Page